Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: ITs hell someone please reassure me  (Read 610 times)

0 Members and 1 Guest are viewing this topic.

Offline Ouarezki

  • Newbie
  • *
  • Posts: 16
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: ITs hell someone please reassure me
« Reply #10 on: March 13, 2014, 03:38:33 PM »
Do you mind me asking you how you did it exactly....
You see for me the worst feeling is that i've been like this for so long that i'm kind of dissociated from reality, i always seem to be on the border it. Here but not here, i'm completely dissociated its horrible. I'm not sure if i'll ever find my real self agaon...whoever that person was. Just being caught in this bubble of black thick fog and pain prevents me from taking part of life. I'm so confused and lost...the odd existenial question pops up in my head everyday to worsen things....do you understand how i am now??
Bookmark and Share

Offline liveitup898

  • Jr. Member
  • **
  • Posts: 98
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: ITs hell someone please reassure me
« Reply #11 on: March 13, 2014, 06:28:35 PM »
my issues were more of fear, and me creating imaginary scenarios that eventually create panic in me.....

are you on medication? 

i have been on medication for a few years, i hope to get off it eventually and will make an effort to do so - BUT i do admit that medication helped me get better. 

ultimately in my case i need therapy and more discussion into my root problems from my past and present and learn to deal with it better.....
Bookmark and Share
"Twenty years from now you will be more disappointed by the things that you didn't do than by the ones you did do. So throw off the bowlines. Sail away from the safe harbor. Catch the trade winds in your sails. Explore. Dream. Discover." Mark Twain

Offline Ouarezki

  • Newbie
  • *
  • Posts: 16
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: ITs hell someone please reassure me
« Reply #12 on: March 14, 2014, 07:16:18 AM »
I was on Deroxat from 2009 until February this year. I was also on half a remeron at night: i stopped that after 1.5 years.
With my new psychiatrist she said that i'd developped a ressistance to Deroxat so she switched me to Anafralin (Febuary 16th 2014), it was fine at first but now everything is back.  I'm totally hopeless and cannot see past my negativity and this world i've been living in since 2009. I think i'm delvelopping a depression which sucks too....i can't fight anymore its too strong.
Bookmark and Share

Offline kconnors

  • Hero Member
  • *****
  • Posts: 1595
  • Country: ca
  • Rec's: 65
  • Gender: Female
  • Mood: Calm
    Calm
  • Personal text
    • Poke This Member
Re: ITs hell someone please reassure me
« Reply #13 on: March 14, 2014, 07:21:44 AM »
Yeah, the pull of anxiety is strong, but you are stronger . . . . if the meds are not working for * you * and that is the key, for * you *, then you need to get back to your doctor . . . ask questions . . .does the Anafralin take more than 4 weeks to kick in? is it the right drug for you? the right dosage? Are you seeing a counselor to help guide you into management skills . . .meds help with the symptoms, but you need to deal with the reasons behind the symptoms for recovery . . . it is damn difficult, but as strong as anxiety is, you are stronger . . . you need medical help, counseling help, and support . . . you are not hopeless . . . you just need guidance to see past your negativity . . . yep, it is a process and it can be frustrating but as you see those blotches of clearness you will work towards them and that will make all the difference . . .please, please, please keep in touch . . .take care, kc
Bookmark and Share

Offline Ouarezki

  • Newbie
  • *
  • Posts: 16
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: ITs hell someone please reassure me
« Reply #14 on: March 14, 2014, 01:07:59 PM »
Thank you so much for taking interest, docotrs here don't give out there numbers to patients. Which was a bumber when i had horrible side effects to one called "risperdal"
You know the main reason i'm feeling like this is because it always comes back. It comes, causes havoc, i get depressed but i always come out of it, but then it comes back in shorter intervals. Was that your case too?? Why is deoes it keep coming back if i've gone through the process of getting better?
Bookmark and Share

Offline kconnors

  • Hero Member
  • *****
  • Posts: 1595
  • Country: ca
  • Rec's: 65
  • Gender: Female
  • Mood: Calm
    Calm
  • Personal text
    • Poke This Member
Re: ITs hell someone please reassure me
« Reply #15 on: March 14, 2014, 04:28:56 PM »
Hi,

Well, that's the frustrating part of it all . . .for every 3 steps forward, there are sometimes 2 steps back . . . I also wanted to just keep going forward and I found it very difficult and depressing when I hit a speedbump . . . sometimes, I just gave into the frustration and then I would realize that I may as well try again because I would rather progress at least 1 step than no steps . . .I am not on meds at this point so I cannot really know about the side effects . . . There were episodes when the interval between good times was very very short but then those intervals began getting longer . . . it is not a straight process, unfortunately . . . . anxiety is a creepy health issue . . . it's there, it's not there, it's back again . . . I was fortunate in that I found great potential in mindfulness . . . and sometimes I still have bumps in the road . . . .but I am more able to manage them . . . .I don't want to lie to you because this is my experience and it is not necessarily yours or anyone else's but I still have episodes . . . while they are not as intense or as long in time, they still come . . .but for all those little steps forward, I am in a much better position to manage them . . .

I can tell you are strong in character because our anxiety reflects many of our issues . . .our triggers, our fears, etc. but anxiety can also reflect our strengths . . .your anxiety is strong which means it is feeding off your strength . . .you need guidance to take that strength, distract it from anxiety, and build a recovery path . . . I still think you need help and not only meds but a good counselor who understands GAD and can help you to unravel your triggers and deal with them . . . and you need support . . . and hopefully you will be comfortable coming here . . .we will do what we can for you because we know some of the stuff that you are going through but we also know that when we are at our lowest, we seemed to discover an inner strength that reaches out and starts the journey back . . . not easy, but it can be done . . . please keep in touch . . . we are a very welcoming community and we know how much strength that it takes to post our concerns and ask for help . . . .take care, kc
Bookmark and Share

Tags: